MathSciNet Relay Station
MathSciNet bibliographic data
MR2401362 (2009d:34056) 34B18 (34B10)
Guo, Yanping; Ji, Yude; Zhang, Jiehua Three positive solutions for a nonlinear $n$th-order $m$-point boundary value problem. Nonlinear Anal. 68 (2008), no. 11, 3485–3492.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement